MAUDE Adverse Event Report: MEDTRONIC CRYOCATH LP ARCTIC FRONT ADVANCE CARDIAC CRYOABLATION CATHETER; PERCUTANEOUS CATHETER INTENDED FOR TREATMENT OF ATRIAL FIBRILLATION

MEDTRONIC CRYOCATH LP ARCTIC FRONT ADVANCE CARDIAC CRYOABLATION CATHETER; PERCUTANEOUS CATHETER INTENDED FOR TREATMENT OF ATRIAL FIBRILLATION
Model Number 2AF284
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pulmonary Valve Stenosis (2024)
Date of Event 12/04/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product event summary: the data files were returned and analyzed.The data files showed at least 7 applications were performed with balloon catheter, 2af284 with lot number 74986, without any issue on the date of the event.The balloon catheter was not returned for investigation.Clinical issues occurred post-procedure.There is no indication of relation of the adverse event to the performance/ malfunction of the product.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that nine months post cryo ablation procedure, the patient had severe stenosis in the left superior pulmonary vein (lspv) and right superior pulmonary vein (rspv) as noted via computed tomography (ct) scan.The patient is asymptomatic, and there was no medical intervention and extended hospitalization noted.No further patient complications have been reported as a result of this event.Additional information indicated that the pv stenosis had worsened, requiring a percutaneous transluminal angioplasty (pta) to be scheduled.Furthermore, it was reported that the stenosis occurred due to neointimal proliferation and there was some injury brought to the vessel wall.

Brand Name
ARCTIC FRONT ADVANCE CARDIAC CRYOABLATION CATHETER
Common Device Name
PERCUTANEOUS CATHETER INTENDED FOR TREATMENT OF ATRIAL FIBRILLATION
Manufacturer (Section D)
MEDTRONIC CRYOCATH LP
9000 autoroute transcanadienne
pointe-claire,qc H9R 5 Z8
CA  H9R 5Z8
MDR Report Key8418367
Report Number3002648230-2019-00188
Device Sequence Number11155840
Product Code OAE
UDI-Device Identifier00643169753693
UDI-Public00643169753693
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P100010/S015
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/27/2018
Device Model Number2AF284
Device Catalogue Number2AF284
Device Lot Number74986
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2019
Initial Report FDA Received Date03/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;